# SDR REXA2016022900390

- Difficulty date: February 29, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,470 hours, 20,994 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BRAKE TRANSDUCER MOUNT BRACKET IS CRACKED.  R & R WITH NEW TRANSDUCER MOUNT BRACKET IAW AMM 32-47-014A, 4 - 6, & SRM 51-42-06, SRM 51-21-11, SRM - 51-26-06.  INSTALLED BONDING JUMPER IAW AMM 32-47-01-430-001 A 1 - 5.  PERFORMED RESISTANCE CHECK IAW AMM 51-80 -00-760.
